Is Synthroid the problem??

Its amazing.  I did not feel great, but then I started taking Synthroid and I really started feeling bad.  Always hot, off balance, dizzy, headaches, my eyebrow and eyelid area is always swollen and painful, eyes are dry, muscles ache….I feel like I am missing out on things with my family.  Why do I feel like this?  The doctor told me taking Synthroid could not be causing all these problems.  Then what is?  I have had everything else tested.

Advertisements

Leave a comment

Filed under Abbott, Autoimmune, Heart Problems, Hypothyroidism, Synthroid, Thryoid, Uncategorized

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s